Skip to Main content Skip to Navigation
Journal articles

On Leafwise Meromorphic Functions with Prescribed Poles

Abstract : Let F be a complex foliation by Riemann surfaces defined by a trivial (in the differentiable sense) fibration π:M⟶B but for which the complex structure on each fibre π−1(t) may depend on t. Let σ:B⟶M be a section of π contained in a F-relatively compact subset of M. We prove: for any F-relatively compact open set U containing Σ=σ(B) and any integer s≥0, there exists a function U⟶C of class Cs nonconstant on any leaf of (U,F), meromorphic along the leaves and whose set of poles is exactly Σ.
Document type :
Journal articles
Complete list of metadata
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Monday, February 22, 2021 - 1:02:50 PM
Last modification on : Wednesday, November 3, 2021 - 8:45:53 AM




Aziz El Kacimi Alaoui. On Leafwise Meromorphic Functions with Prescribed Poles. Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, 2017, 48 (2), pp.261-282. ⟨10.1007/s00574-016-0020-x⟩. ⟨hal-03148589⟩



Record views